ABVD chemo side effects..

I am currently undergoing ABVD chemotherapy. I have it all pretty well figured out, but the one thing i can not get under control is the BODY ACHES.
It's kind of like when you have the flu and your whole body hurts. My joints, muscles, even my bones feel like they hurt. I can't get comfortable. sitting hurts, laying hurts, moving hurts. it makes sleeping very hard. 

I take a lot of baths (they don't really help, but I feel like i have to try something) and i use heating pads a lot, but they don't give much relief either. Has anyone else had this problem or found any solutions that really help? 

Comments

  • 2 Comments sorted by Votes Date Added
  • I hated the body aches the most!! What helped me the most when the baths didn't help was going running walking or swimming.  It didn't help a lot but I did get a little relief.  I've also heard I think maybe Claritin might help.  I've been done with treatment almost two years and still have body and joint pain though not as bad and not as often.  I hope it gets better soon! Hang in there, I know it sucks!!

  • You might want to look into IP-6. I just posted the same thing about chemo side effects. IP-6 has been proven in cancer studies to tremendously minimize side effects. Take a look. Full article here. 


    Good luck. hope you feel better